Skip to Content

Acetaminophen/Hydrocodone - Why would a hydrocodone/acetaminophine 5/325 not work properly?

This question has also been asked and answered here: Vicodin vs Percocet: What's the difference?

Responses (2)

kaismama 15 Apr 2014

What do you mean not work? Do you mean it's not helping your pain or you just got a new prescription and the pills are ddifferent and don't help you? If the first then you need to tell your doctor. If the second generics have to be the same med but the fillers can be different and absorb differently. This can mean a difference in efficacy.

jcumm1981 15 Apr 2014

The 2nd,i was on the M357 5/500.

soberlife 15 Apr 2014

I'm not really sure how to answer this considering there's no real assumption of the situation you're experiencing, or even an idea of the actual problem at hand. There could be many circumstances that would cause a pain reliever to not "work properly" including, but not limited to, the method of delivery (i.e. crushing, snorting, injection of the medication, and even altering an unscored tablet by breaking it in half -as this may cause an undetermined amount of the medicine to be released), if the amount of pain a patient is experiencing is higher/lower than the average, typical amount of pain they usually experience (medicines are prescribed on the basis of pain that's normally anticipatory), what someone has eaten before the dose (larger, heavier meals before a scheduled dosing are often less likely to allow for the same rate of metabolism in a person's system), alcohol consumption, use of other narcotics and/or medications (some medicines have the propensity to either inhibit the effects of narcotics while others can intensify them), as well as, a growing tolerance or intolerance (which would be more likely to take place with someone who's new to a medication), reactions to other inactive ingredients (binders, fillers, compounds, and coloring), and on a rare basis there's been well documented instances where some medicines have been found to lack the listed mg/ml of medicine that should be in your dose. This is more common an issue with generics, but has been discovered to happen during the manufacturing of name brand medicines also. There's many factors that could cause any medicine to not "work properly", and without further, specific information it's quite difficult to answer your question with clarity. Either way, I hope this helps!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions